# SDR QXEA200600075

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 15,107 hours, 22,031 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1734F
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2159, LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED DURING TAXI OUT.  MAINTENANCE REPLACED LEFT WINDSHIELD HEAT CONTROLLER AND PERFORMED OPERATIONAL TEST OF WINDSHIELD HEAT SYSTEM IAW Q200 AMM 30-41-00-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
